# SDR AALA202303247774

- Difficulty date: March 17, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A320*
- Aircraft serial: 7636
- Aircraft time: 17,737 hours, 7,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
